# SDR SWAA050395

- Difficulty date: February 10, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 59,852 hours, 45,044 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 2690
- Condition: Reads Low
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND L2 DOOR EVAC SLIDE LOW PRESSURE IND.  REMOVED AND REPLACED L2 DOOR EVAC SLIDE PER MM.
